Ukrainian Mathematical Journal

, Volume 19, Issue 3, pp 337–339 | Cite as

The application of U. K. Kheiman's theorem to a problem in the theory of probability law decompositions

  • A. A. Gol'dberg
  • I. V. Ostrovskii
Brief Communications

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. V. Linnik, Decompositions of Probability Distributions [in Russian], Izd-vo LGU (1960).Google Scholar
  2. 2.
    U. K. Kheiman, A Power Series, Present issue, 136.Google Scholar
  3. 3.
    B. V. Gnedenko and A. N. Kolmogorov, Limiting Distributions for Sums of Independent Random Quantities [in Russian], Gostekhizdat, Moscow-Leningrad (1949).Google Scholar
  4. 4.
    I. V. Ostrovskii, Some Theorems on Decompositions of Probability Distributions, Trudy Matem. In-ta, Akad. Nauk SSSR im. V. A. Steklova,79, 198–235 (1965).Google Scholar
  5. 5.
    I. V. Ostrovskii, Decompositions of Infinitely Divisible Lattice Distributions, Vestnik LGU, Ser. Matem. Mekhan. Astron., No. 19, 51–60 (1964).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • A. A. Gol'dberg
    • 1
    • 2
  • I. V. Ostrovskii
    • 1
    • 2
  1. 1.L'vov UniversityUSSR
  2. 2.Khar'kov UniversityUSSR

Personalised recommendations